MathSciNet Relay Station
MathSciNet bibliographic data
MR1895088 65J15 (58E99)
Ferreira, O. P.; Svaiter, B. F. Kantorovich's theorem on Newton's method in Riemannian manifolds. J. Complexity 18 (2002), no. 1, 304–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement